Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 101, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 19, 2020, 5:08 PM CDT for Sumter County, Alabama. It was in force for 37 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 19, 2020, 5:08 PM CDT (22:08 UTC)
- Expired
- Apr 19, 2020, 5:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Sumter County, AL
The radar
The Birmingham radar (KBMX), 143 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 19, 5:18 PM CDT | TSTM WND DMG | 1 Ne York, AL | TREES DOWN ACROSS HWY 11 JUST EAST OF YORK. TIME ESTIMATED BY RADAR. |
| Apr 19, 5:18 PM CDT | TSTM WND DMG | 3 N I-20 Welcome Center, AL | CORRECTS TIME OF PREVIOUS TSTM WND DMG REPORT FROM 3 N I-20 WELCOME CENTER CUBA. TREE DOWN ON CR 27 NEAR CR 2 IN MORNINGSTAR COMMUNITY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 3:56 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.1 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 776 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 329 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.7
The text
As transmitted.
344
WUUS54 KBMX 192208
SVRBMX
ALC119-192245-
/O.NEW.KBMX.SV.W.0101.200419T2208Z-200419T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
508 PM CDT Sun Apr 19 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Sumter County in west central Alabama...
* Until 545 PM CDT.
* At 508 PM CDT, severe thunderstorms were located along a line
extending from near Boyd to Alamucha, moving east at 85 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Livingston, York, Cuba, Epes, Boyd, The University Of West Alabama,
Bluffport, Coatopa, Dug Hill, Kinterbish, Old Mallard Airport,
Lilita, Bellamy, I 20 Welcome Center At Cuba, Ward, Whitfield and
Payneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3271 8837 3268 8805 3267 8806 3264 8806
3264 8808 3262 8808 3259 8806 3260 8802
3246 8799 3244 8803 3242 8804 3238 8804
3231 8802 3231 8842
TIME...MOT...LOC 2208Z 267DEG 75KT 3265 8836 3236 8844
HAIL...0.88IN
WIND...60MPH
$$
151 follow-up statement
924
WWUS54 KBMX 192232
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
532 PM CDT Sun Apr 19 2020
ALC119-192245-
/O.CON.KBMX.SV.W.0101.000000T0000Z-200419T2245Z/
Sumter AL-
532 PM CDT Sun Apr 19 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN SUMTER COUNTY...
At 532 PM CDT, severe thunderstorms were located along a line
extending from near Epes to Kinterbish, moving east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Livingston, York, Epes, The University Of West Alabama, Bluffport,
Coatopa, Dug Hill, Kinterbish, Old Mallard Airport, Lilita, Bellamy,
Ward and Whitfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM CDT for southwestern
and west central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3270 8827 3268 8805 3267 8806 3264 8806
3264 8808 3262 8808 3259 8806 3260 8802
3246 8799 3244 8803 3242 8804 3238 8804
3231 8802 3231 8834
TIME...MOT...LOC 2232Z 260DEG 34KT 3268 8819 3233 8829
HAIL...0.88IN
WIND...60MPH
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:04 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 19, 3:04 PM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 304 PM CDT Sun Apr 19 2020 .UPDATE... Long-term forecast update. && .SHORT TERM... /Updated at 1235 PM CDT Sun Apr 19 2020/ Multichannel water vapor imagery along with global model H500 fields agree in a well-defined trough over western Oklahoma that extends southwest into Western Texas. Hand surface analysis valid 17Z/12 pm reveals the warm front extending from just south of Meridian, MS east to near Greenville and extending further east to near Troy. The heavy morning convection has produced outflow boundaries that have limited the warm front's northward advancement. 12Z National surface analysis shows low pressure south of the Red River in Central Texas with a warm front extending east interacting with a coastal/marine warm front that extended from Inland Southeast Texas across Northern Louisiana and further east across the Southern Third of Alabama. Expect the warm front to slowly advance north through mid afternoon, likely remaining south of the I-20 corridor with it potentially ending up from just south of Tuscaloosa to near Sylacauga to near Auburn. The residual cold pool/mesoscale high pressure to our east from the morning convection has helped to stabilize the airmass in that area and while some destabilization will likely occur, the risk over these areas has been reduced to an extent, along with the risk across our northern counties based upon updated information. There appears to be a boundary stretched across our Central Counties from Pickens County east to Randolph County that may be a boundary existing off the surface as there is no surface reflection evident. Convection continues to train from west to east across this feature and remains a concern for continued localized flooding. The persistent convection will inhibit further northward advance of the warm front to the north of this feature. To the south, convection has gradually intensified across our far southeast counties along the warm front that extends from near Troy east into northern Barbour County. The airmass consists of temperatures in the 80s with dew points near 70 to the south which is helping to provide robust instability for the convective development. Expect this activity to continue with a growing risk of strong to severe convection with time as the front gradually lifts north over the next few hours. Additional convective development is forecast further west across our southwest and south-central counties as the warm front also advances further north into these areas. Convection across the Central Counties will continue to develop as instability gradually increases with the continuing risk for large hail. There will be a growing risk for damaging winds and tornadoes as we progress through the afternoon near and south of this activity closer to the surface warm front. Heavy rainfall with localized flooding remains a concern as morning convection easily dropped over 2-4 inches. Additional convection over these areas will aggravate saturated soils and will runoff causing additional flooding. The Jackson, MS 12Z Sounding contained a precipitable water value of 1.55 inches and that airmass is likely in place now across much of our forecast area. Concern for the Metro Areas in Central Alabama persists as the likely elevated boundary remains draped along the Interstate 20 corridor. Conditions continue to favor the development for severe weather across the southern half of our forecast area this afternoon and evening with the highest potential across the southern third of our forecast area. 05 .LONG TERM... /Updated at 0245 PM CDT Sun Apr 19 2020/ Monday through Friday. Following the passage of the current severe weather maker, all eyes will be focused on the next dynamic system expected to make an entrance by Thursday. Model guidance is coming into a little better agreement in regards to timing and track of the shortwave trough and associated surface low that will move off to our northwest. Global models now present a timing for the possibility of severe storms beginning early Thursday morning and lasting through the Thursday evening across our far southeast counties. Based on SBCAPE and 0-6km bulk shear values, at least the southern half of Central Alabama could have yet another more significant chance of severe storms with all types of severe weather possible. I've gone ahead and increased confidence within the HWO and changed the timing to primarily Thursday with the better timing agreement. We'll start to focus exclusively on this event beginning with the overnight shift tonight. 56/GDG && .AVIATION... 18Z TAF Discussion. Widespread TSRA will continue to highly impact terminals this afternoon, in addition to low cigs and vis due to heavy rainfall moving over terminal locations. IFR conditions can be expected intermittently through the next six hours due to the persistent thunderstorms. High wind gusts are also possible due to the possibility of severe storms later this afternoon through the evening hours, especially for KMGM and KTOI. Amendments will be needed based on the development and movement of these storms as we go through the overnight hours tonight. Showers and storms will come to an end early Monday morning with lingering low cloudiness and northwesterly surface winds. 56/GDG && .FIRE WEATHER... Multiple waves of showers and storms are expected through the overnight hours and into the early morning hours on Monday. Dry conditions should return for Monday afternoon with RH values well above critical thresholds with very wet ground conditions. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 54 71 47 74 45 / 100 30 0 0 0 Anniston 55 73 48 75 47 / 100 20 0 0 0 Birmingham 55 73 50 76 50 / 100 10 0 0 0 Tuscaloosa 58 74 51 78 51 / 100 0 0 0 0 Calera 57 73 50 75 50 / 100 10 0 0 0 Auburn 57 73 51 75 50 / 100 20 0 0 0 Montgomery 61 75 52 79 52 / 100 0 0 0 0 Troy 62 78 54 79 53 / 100 10 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flash Flood Watch until 1 AM CDT Monday for the following counties: Autauga...Barbour...Bibb...Bullock...Calhoun... Chambers...Chilton...Clay...Cleburne...Coosa...Dallas...Elmore... Fayette...Greene...Hale...Jefferson...Lamar...Lee...Lowndes... Macon...Marengo...Montgomery...Perry...Pickens...Pike... Randolph...Russell...Shelby...St. Clair...Sumter...Talladega... Tallapoosa...Tuscaloosa...Walker. &&
Hazardous weather outlook, Apr 19, 3:05 PM CDT, 2 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 305 PM CDT Sun Apr 19 2020 ALZ011>015-017>050-202315- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 305 PM CDT Sun Apr 19 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe storms are likely this afternoon and overnight, mainly from 3 PM CDT through 2 AM Monday. The greatest threat for severe storms and the tornado threat should remain across the southern half of Central Alabama or along and south of Sumter County to Chilton County to Chambers County. Strong tornadoes, damaging winds up to 80 mph and golf ball size will be possible in this area. To the north, a few storms could produce damaging winds and quarter size hail. Thunderstorms with heavy rainfall may result in flash flooding. Minor flooding is forecast to occur along portions of the Tombigbee, Black Warrior, Cahaba and Tallapoosa river basins. Please see flood statements for specific details. .DAYS TWO THROUGH SEVEN...Monday through Saturday Minor flooding is forecast to occur along portions of the Tombigbee, Black Warrior, Cahaba and Tallapoosa river basins. Please see flood statements for specific details. There is a threat of severe thunderstorms, including tornadoes, across all of Central Alabama on Thursday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will be needed today and tonight. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Local storm report, Apr 19, 3:08 PM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG DADEVILLE 32.84N 85.76W
04/19/2020 TALLAPOOSA AL EMERGENCY MNGR
*** 1 INJ ***
CORRECTS TIME ON PREVIOUS TSTM WND DMG
REPORT FROM DADEVILLE. WIDESPREAD WIND
DAMAGE IN DADEVILLE. AT LEAST ONE REPORTED
MINOR INJURY.
&&
ASSpecial weather statement, Apr 19, 3:48 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Birmingham AL
348 PM CDT Sun Apr 19 2020
ALZ030-031-192115-
Greene AL-Sumter AL-
348 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GREENE AND SOUTHERN
SUMTER COUNTIES UNTIL 415 PM CDT...
At 348 PM CDT, Doppler radar was tracking a strong thunderstorm over
York, moving east at 45 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Livingston, York, Cuba, Forkland, Epes, Boyd, The University Of West
Alabama, Bluffport, Thornhill, Coatopa, Dug Hill, Tishabee, Old
Mallard Airport, Belmont, Lilita, McDowell and Five Points
Intersection.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3259 8838 3276 8794 3255 8780 3254 8780
3253 8782 3254 8782 3255 8784 3254 8785
3253 8784 3252 8791 3251 8792 3240 8837
3247 8840
TIME...MOT...LOC 2048Z 249DEG 41KT 3252 8833
15Local storm report, Apr 19, 4:09 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
409 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG LAKE VIEW 33.28N 87.13W
04/19/2020 TUSCALOOSA AL EMERGENCY MNGR
TREES DOWN ON POWERLINES ON PHYLLIS DR IN
LAKE VIEW. TIME ESTIMATED BY RADAR.
0710 AM TSTM WND DMG JACKSONS' GAP 32.88N 85.82W
04/19/2020 TALLAPOOSA AL PUBLIC
TREES DOWN IN JACKSONS GAP.
&&Special weather statement, Apr 19, 4:22 PM CDT, 46 minutes before
Special Weather Statement
National Weather Service Birmingham AL
422 PM CDT Sun Apr 19 2020
ALZ039-192145-
Marengo AL-
422 PM CDT Sun Apr 19 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MARENGO COUNTY UNTIL 445
PM CDT...
At 422 PM CDT, Doppler radar was tracking a strong thunderstorm over
Pennington, or 14 miles southwest of Linden, moving east at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Linden, Thomaston, Myrtlewood, Dayton, Freddie Jones Field, Miller,
Pin Hook, Chickasaw State Park, Calvary, Half Acre and Octagon.
LAT...LON 3214 8804 3215 8802 3218 8801 3224 8802
3226 8801 3228 8802 3231 8798 3230 8797
3231 8795 3228 8794 3229 8793 3231 8793
3235 8799 3243 8764 3235 8760 3224 8757
3217 8756 3211 8804
TIME...MOT...LOC 2122Z 255DEG 42KT 3222 8802
15Local storm report, Apr 19, 4:53 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 2 SE CLANTON 32.82N 86.59W
04/19/2020 CHILTON AL LAW ENFORCEMENT
POPLAR SPRINGS RD IMPASSABLE. FLOODING
CAUSING ROAD TO WASH OUT.
&&Local storm report, Apr 19, 5:08 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
508 PM CDT SUN APR 19 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 2 NE UNIVERSITY OF ALAB 33.23N 87.53W
04/19/2020 TUSCALOOSA AL EMERGENCY MNGR
FLOODING ON RICE MINE RD NEAR CHURCH OF THE
HIGHLANDS. ROAD IMPASSABLE.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 21 days |
| Apr 18, 9:40 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 21 days |
| Apr 19, 2:37 AM CDT | Special Weather Statement | BMX | Pickens | 53 min |
| Apr 19, 4:27 AM CDT | Special Weather Statement | BMX | Greene | 48 min |
| Apr 19, 4:53 AM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 49 min |
| Apr 19, 5:29 AM CDT | Special Weather Statement | BMX | Bibb | 46 min |
| Apr 19, 6:14 AM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Apr 19, 6:24 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby, Talladega | 36 min |
| Apr 19, 6:46 AM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 44 min |
| Apr 19, 6:57 AM CDT | Special Weather Statement | BMX | Fayette | 33 min |
| Apr 19, 7:21 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 54 min |
| Apr 19, 7:41 AM CDT | Special Weather Statement | BMX | Jefferson | 34 min |
| Apr 19, 7:52 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 24 min |
| Apr 19, 8:00 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 8:52 AM CDT | River Flood Warning | BMX | Bibb, Jefferson, Shelby | 29 hr |
| Apr 19, 8:56 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Apr 19, 9:03 AM CDT | River Flood Warning | BMX | Dallas, Perry | 3 days |
| Apr 19, 9:13 AM CDT | Flash Flood Warning | BMX | Tallapoosa | 3 hr |
| Apr 19, 10:35 AM CDT | Special Weather Statement | BMX | Pickens | 40 min |
| Apr 19, 10:45 AM CDT | Severe Thunderstorm Warning | BMX | Pickens | 26 min |
| Apr 19, 10:59 AM CDT | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 3 hr |
| Apr 19, 11:09 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 36 min |
| Apr 19, 11:42 AM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 12:45 PM CDT | Areal Flood Advisory | BMX | Chambers, Tallapoosa | 4 hr |
| Apr 19, 12:57 PM CDT | Flash Flood Warning | BMX | Barbour, Bullock | 3 hr |
| Apr 19, 1:57 PM CDT | Areal Flood Warning | BMX | Bibb, Chilton, Coosa, Perry, Shelby, Talladega | 6 hr |
| Apr 19, 2:11 PM CDT | Special Weather Statement | BMX | Dallas | 34 min |
| Apr 19, 2:21 PM CDT | Special Weather Statement | BMX | Sumter | 24 min |
| Apr 19, 2:44 PM CDT | Special Weather Statement | BMX | Greene | 31 min |
| Apr 19, 2:53 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Jefferson, Pickens, Shelby, Tuscaloosa | 3 hr |
| Apr 19, 3:21 PM CDT | Flash Flood Warning | BMX | Chambers, Tallapoosa | 3 hr |
| Apr 19, 3:48 PM CDT | Special Weather Statement | BMX | Sumter | 27 min |
| Apr 19, 4:22 PM CDT | Special Weather Statement | BMX | Marengo | 23 min |
| Apr 19, 4:48 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 19, 5:21 PM CDT | Areal Flood Advisory | BMX | Autauga, Elmore, Lee, Macon, Tallapoosa | 3 hr |
| Apr 19, 5:23 PM CDT | Special Weather Statement | BMX | Elmore | 37 min |
| Apr 19, 5:30 PM CDT | Special Weather Statement | BMX | Lee | 45 min |
| Apr 19, 5:40 PM CDT | Special Weather Statement | BMX | Marengo | 35 min |
| Apr 19, 5:55 PM CDT | Tornado Warning | BMX | Marengo | 23 min |
| Apr 19, 6:18 PM CDT | Special Weather Statement | BMX | Lowndes | 42 min |
| Apr 19, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes | 40 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.